To get the best deal on Tutoring, call 1-855-666-7440 (Toll Free)

Time Worksheet

Time Worksheet
  • Page 1
 1.  
Annie spent 1 hour 15 minutes at the dance class and 1 hour 30 minutes at the art class. Where did she spend more time?
a.
Dance Class
b.
She spent the same time at both the places
c.
Art class


Solution:

To find where Annie spent more time, one should compare the time she spent at both places.
[Compare the hours she spent.]

As it is 1 hour in both the places.
[Compare the minutes.]

15 minutes is less than 30 minutes.

As, 1:30 minutes is more than 1:15 minutes, we can conclude Annie spent more time at the art class.


Correct answer : (3)
 2.  
Tom's favorite programme on television starts at 4:30 p.m. and it is of 2 hours' duration. What time would the clock show when the programme ends?
a.
7:30 p.m.
b.
5:30 p.m.
c.
6:30 p.m.
d.
4:30 p.m.


Solution:

The time at which it starts + the duration of the program
[The time on the clock at the end of the program.]

= 4:30 + 2 hours = 6:30
[Add.]

So, when the program ends, the clock would show 6:30 p.m.


Correct answer : (3)
 3.  
Fill in the blank.
Harry got up early in the morning, as he had to receive his friend at the airport. He reached the airport by 5:30 ____.
a.
5:30 p.m
b.
5:30 a.m


Solution:

Harry had to reach the airport in the 5:30 in morning. The time can be written as 5:30 a.m.
[The time between 12 midnight and 12 noon is written as 'a.m.']

So, Harry was at the airport by 5:30 a.m


Correct answer : (2)
 4.  
Convert 7: 35 p.m. into 24 hour clock time.
a.
07:35
b.
19:35
c.
31:35
d.
18:35


Solution:

To convert the time in p.m from 12-hour clock to 24-hour clock, we add the hours and minutes of the time to 12:00 hours and write the time in hours.

12:00
+07:35

19:35



So, 7:35 p.m in 24-hour clock is written as 19:35 hours.


Correct answer : (2)
 5.  
How many hours equal to 240 minutes?
a.
2.4 hours
b.
4 min
c.
6 hours
d.
4 hours


Solution:

Since the conversion is from a smaller unit to a larger unit one should divide

Number of hours present in 240 minutes = 240 / 60 = 4.
[1 hour = 60 minutes.]

So, there are 4 hours in 240 minutes.


Correct answer : (4)
 6.  
Fill in the blank.
Jack and Jill went out for dinner at 8: 30 ____.
a.
8:30 a.m.
b.
8:30 p.m.


Solution:

Jack and Jill went for dinner. As we have dinner at night, the time must have been 8:30 p.m.
[The time between 12 noon and 12 midnight is written as p.m.]

So, Jack and Jill went out for dinner at 8:30 p.m.


Correct answer : (2)
 7.  
Sam has breakfast at 8:30 am, lunch at 1:00 pm and dinner at 8:30 pm. He spends half an hour for each activity. Find the total time he spends for the three activities.
a.
2 hours
b.
1 and 1 2hours
c.
2 and 1 2hours
d.
3 hours


Solution:

The time spent for break fast + the time spent for lunch + the time spent for dinner
[The sum of duration of all the activites gives the total time spent.]

= 30 minutes + 30 minutes + 30 minutes
[Add the time spent on each activity.]

60 minutes + 30 minutes
[Express minutes as hours.]

=1 and 1 / 2 hours
[Since 60 minutes = 1 hour and 30 minutes = 1 / 2 hour.]


Correct answer : (2)
 8.  
Convert 11:30 p.m. into 24-hour clock time.
a.
21:30
b.
20:30
c.
23:30
d.
22:30


Solution:

To convert the time in p.m. from 12-hour clock to 24-hour clock, we add the hours and minutes of the time to 12:00 hours and write the time in hours.

12:00
+11:30

23:30



So, 11:30 p.m. in 24-hour clock is written as 23:30 hours.


Correct answer : (3)
 9.  
Time, according to a 24-hour clock, is 21:45. Convert it to 12-hour clock time.
a.
2:55 P.M.
b.
4:45 P.M.
c.
2:15 P.M.
d.
9:45 P.M.


Solution:

To convert the time in p.m from 24-hour clock to 12-hour clock, we subtract 12:00 from the time according to 24:00 hour clock.

21:45
-12:00

09:45



So, 21:45 in 12-hour clock is written as 9: 45p.m.


Correct answer : (4)
 10.  
Say whether 5:30 pm can be changed into 24-hour clock time? If yes, what is the time according to it?
a.
Yes, 17:30
b.
No


Solution:

Yes, the time 5:30 pm can be converted into 24-hour clock.

To convert the time in p.m from 24-hour clock to 12-hour clock, we subtract the hours and minutes of the time to 2400 hours and write the time in hours.
12:00
+05:30

17:30



So, 5:30 pm in 24-hour clock is written as 17:30.


Correct answer : (1)

*AP and SAT are registered trademarks of the College Board.